# SDR USAA970136

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angles
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 15,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 VISIT, FOUND 1 INCH CRACK LEFT SIDE, .50 INCH CRACK RIGHT SIDE AT FUSELAGE CTR PRESS BULKHEAD ANGLE CRACK, STR NR 11 AND STR NR 64.  INSTALLED ANGLE REPAIRS PER US AIRWAYS EA NR 46607. (X)
